# SDR COMA9730014

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359CA
- Make and model: Saab SF340A
- Aircraft serial: 340A053
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Relay
- Part number: M610627023
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT HAND ENGINE INTAKE HEAT FAILED.  REPLACED RELAY 39HE.
